# SDR F3LA200700343

- Difficulty date: November 15, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CONNECTING SECTION ASSY (BROWN PIECE THAT GOES UNDER THE FLOOR PANEL AND UP THE SIDE OF THE FLOOR PANEL) CORRODED AT FR66.  INSTALLED REPLACEMENT SECTION ASSY IAW SRM 51-42-11, PARA 5.
